# SDR SWAA2016102108942

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 62,470 hours, 49,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN LOOSE.  SECURED THE SIGN IAW MM.
